... awful, pain is just behind my left eye. I also had dizziness for the 1st 4days. When does this end? That is the only symptoms I have been experiencing besides fatigue. I also am over the recommended weight for the pill. I am scheduled to start my period in 5days. I have tried sleep and ibuprofen but this headache is not going away.
I can't tell you that. What I do know is that you can have side effects for a month after taking it.
I had very similar symptoms after taking Plan B. It messed my hormones up for a good couple of weeks after taking it, & it's common that your period can be delayed by a week or so, too. I ended up bleeding before my period, as well. When my period did come, it may be lighter or heavier than normal.
Plan B is a massive dose of hormones, & it really does put your body through the mill for a while.
I took plan b yesterday morning and about an hour after taking it I got a really bad pain near my left eye during my first class. it went away after about 20 minutes and I didn't have any symptoms. but today starting around 1 PM I got a POUNDING headache only on the left side. I drank some tea, took a nap and advil and no matter what it won't go away. I drank like 8 glasses of water today so I know it's not from that, so it must be from this. I'm just hoping this will only be a one day thing :(
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 13 Nov 2014 • 2 answers
Plan B One-Step - Brown spotting after taking plan b, I noticed this for 2 days then it stopped, it?
Updated 28 Dec 2014 • 1 answer
Plan B One-Step - I just got on mirena 3 days ago. I looked online and it says to wait 7 days before
Updated 26 Feb 2015 • 1 answer
Updated 30 Jan 2017 • 2 answers
Updated 8 Aug 2018 • 1 answer